# SDR CA010423011

- Difficulty date: March 22, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 22 hours
- Engine: Lyc O320B2C
- System (JASC): 6210 · Main Rotor Blades
- Part: Boot
- Part number: A1561
- Condition: Leaking
- Location: Main Rotor Blade
- Part time: 393 hours
- Component: Main Rotor Blade, Robsin, A0052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT PARKED OVERNIGHT WITH COVERS AND HEATERS ON THE ENGINE. OVERNIGHT TEMP -35C. PILOT HAD LEFT PRINCE GEORGE, B.C., THE PREVIOUS DAY AND TEMP WAS ABOUT +5C AT CYXS. PILOT NOTED NO DEFECTS THE MORNING OF DEPARTURE ON HIS PRE-FLIGHT AND AS HE REMOVED THE COVERS AND HEATERS. HE NOTED THAT OAT GAUGE READ -27 WHEN HE STARTED THE AIRCRAFT ON A WALK AROUND AFTER ARRIVING BACK TO PRINCE GEORGE, HE NOTED OIL ON THE ROTOR HEAD AND THE PYLON. REMOVED THE ROTOR BLADES AND FOUND THE INNER CLAMPS FOR THE BOOT LOOSE, TIGHTENED THEM AND REPLACED THE OIL. SUSPECT THAT WITH THE COLD WEATHER, THE BOOTS GOT STIFF AND THEN SLIPPED ON THE SPINDLE. AIRCRAFT HAD BEEN OPERATED OUT OF WARM HANGAR PRIOR.
